# SDR CA010125011

- Difficulty date: January 8, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010175
- Condition: Leaking
- Location: Lt Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTOIN A HYDRAULIC LEAK WAS DISCOVERED IN THE LT NR 2 SPOILER UNLOADING LINE. THE SOURCE WAS A PINHOLE IN THE LINE. A REPLACEMENT LINE WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
